# SDR AWXA200301325

- Difficulty date: October 6, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 65537448
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-17 CHECK A 1.5 INCH CRACK WAS FOUND ON FUSELAGE ANGLE JUST AFT OF RT VERTICAL STABILIZER ATTACH FITTING BS 1093.  MAINTENANCE REMOVED 2 EACH CRACKED ANGLES JUST AFT OF RT VERTICAL STABILIZER ATTACH FITTING BS 1093; FABRICATED 2 EACH NEW REPLACEMENT ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02 FIG 12 SHEET 2.
